본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Communications of the Korean Mathematical Society ... 17건

  1. [국내논문]   A NOTE ON LIE IDEALS OF PRIME RINGS   SCOPUS

    Shuliang, Huang (DEPARTMENT OF MATHEMATICS CHUZHOU UNIVERSITY)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 327 - 333 , 2010 , 1225-1763 ,

    초록

    Let R be a 2-torsion free prime ring, U a nonzero Lie ideal of R such that $u^2\;{\in}\;U$ for all $u\;{\in}\;U$ . In the present paper, it is proved that if d is a nonzero derivation and [[d(u), u], u] = 0 for all $u\;{\in}\;U$ , then $U\;{\subseteq}\;Z(R)$ . Moreover, suppose that $d_1$ , $d_2$ , $d_3$ are nonzero derivations of R such that $d_3(y)d_1(x)\;=\;d_2(x)d_3(y)$ for all x, $y\;{\in}\;U$ , then $U\;{\subseteq}\;Z(R)$ . Finally, some examples are given to demonstrate that the restrictions imposed on the hypothesis of the above results are not superfluous.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   FUZZY TOPOLOGICAL SPACES BASED ON WFI-ALGEBRAS   SCOPUS

    Jun, Young-Bae (DEPARTMENT OF MATHEMATICS EDUCATION (AND RINS) GYEONGSANG NATIONAL UNIVERSITY)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 335 - 342 , 2010 , 1225-1763 ,

    초록

    The structure of fuzzy topological spaces based on WFI-algebras is considered. The notions of WFI-fuzzy topological spaces and WFI-fuzzy continuous mappings are introduced, and several properties are investigated. A relation between WFI-homomorphism and WFI-fuzzy continuous mapping is given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   SOME STUDIES ON 2-PRIMAL RINGS, (S,1)-RINGS AND THE CONDITION (KJ)   SCOPUS

    Matsuoka, Manabu (THE JOINT GRADUATE SCHOOL IN SCIENCE OF SCHOOL EDUCATION HYOGO UNIVERSITY OF TEACHER EDUCATION)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 343 - 347 , 2010 , 1225-1763 ,

    초록

    In this paper we study the connection between 2-primal rings, (S,1)-rings and related conditions. And we investigate some condition which is the special case of pseudo symmetric. We also study the condition (KJ) which is given by J. Y. Kim and H. L. Jin. We introduce some condition and we prove that our condition is equivalent to the condition (KJ) when it is an (S,1)-ring.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   RING ENDOMORPHISMS WITH THE REVERSIBLE CONDITION   SCOPUS

    Baser, Muhittin (DEPARTMENT OF MATHEMATICS KOCATEPE UNIVERSITY ) , Kaynarca, Fatma (DEPARTMENT OF MATHEMATICS KOCATEPE UNIVERSITY ) , Kwak, Tai-Keun (DEPARTMENT OF MATHEMATICS DAEJIN UNIVERSITY)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 349 - 364 , 2010 , 1225-1763 ,

    초록

    P. M. Cohn called a ring R reversible if whenever ab = 0, then ba = 0 for a, $b\;{\in}\;R$ . Commutative rings and reduced rings are reversible. In this paper, we extend the reversible condition of a ring as follows: Let R be a ring and $\alpha$ an endomorphism of R, we say that R is right (resp., left) $\alpha$ -shifting if whenever $a{\alpha}(b)\;=\;0$ (resp., $\alpha{a)b\;=\;0$ ) for a, $b\;{\in}\;R$ , $b{\alpha}{a)\;=\;0$ (resp., $\alpha(b)a\;=\;0$ ); and the ring R is called $\alpha$ -shifting if it is both left and right $\alpha$ -shifting. We investigate characterizations of $\alpha$ -shifting rings and their related properties, including the trivial extension, Jordan extension and Dorroh extension. In particular, it is shown that for an automorphism $\alpha$ of a ring R, R is right (resp., left) $\alpha$ -shifting if and only if Q(R) is right (resp., left) $\bar{\alpha}$ -shifting, whenever there exists the classical right quotient ring Q(R) of R.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   ON MEDIAL Q-ALGEBRAS   SCOPUS

    Ahn, Sun-Shin (DEPARTMENT OF MATHEMATICS EDUCATION DONGGUK UNIVERSITY ) , So, Keum-Sook (DEPARTMENT OF MATHEMATICS HALLYM UNIVERSITY)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 365 - 372 , 2010 , 1225-1763 ,

    초록

    In this paper, we show that the mapping ${\varphi}(x)\;=\;0*x$ is an endomorphism of a Q-algebra X, which induces a congruence relation "~" such that X/ $\varphi$ is a medial Q-algebra. We also study some decompositions of ideals in Q-algebras and obtain equivalent conditions for closed ideals. Moreover, we show that if I is an ideal of a Q-algebra X, then $I^g$ is an ignorable ideal of X.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   THE GEOMETRIC CONVEXITY OF A FUNCTION INVOLVING GAMMA FUNCTION WITH APPLICATIONS   SCOPUS

    Chu, Yuming (DEPARTMENT OF MATHEMATICS HUZHOU TEACHERS COLLEGE ) , Zhang, Xiaoming (HAINING RADIO AND TV UNIVERSITY ) , Zhang, Zhihua (ZIXING MUNICIPAL SCHOOL)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 373 - 383 , 2010 , 1225-1763 ,

    초록

    In this paper, we prove that $(\Gamma(x))^{\frac{1}{x-1}}$ is geometrically convex on (0, $\infty$ ). As its applications, we obtain some new estimates for $\frac{[\Gamma(x+1)]^{\frac{1}{x}}} {[\Gamma(y+1)]^{\frac{1}{y}}}$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   GENERALIZATIONS OF TWO SUMMATION FORMULAS FOR THE GENERALIZED HYPERGEOMETRIC FUNCTION OF HIGHER ORDER DUE TO EXTON   SCOPUS

    Choi, June-Sang (DEPARTMENT OF MATHEMATICS DONGGUK UNIVERSITY ) , Rathie, Arjun Kumar (DEPARTMENT OF MATHEMATICS VEDANT COLLEGE OF ENGINEERING AND TECHNOLOGY)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 385 - 389 , 2010 , 1225-1763 ,

    초록

    In 1997, Exton, by mainly employing a widely-used process of resolving hypergeometric series into odd and even parts, obtained some new and interesting summation formulas with arguments 1 and -1. We aim at showing how easily many summation formulas can be obtained by simply combining some known summation formulas. Indeed, we present 22 results in the form of two generalized summation formulas for the generalized hypergeometric series $_4F_3$ , including two Exton's summation formulas for $_4F_3$ as special cases.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   CHARACTERIZATIONS OF RAPIDLY DECREASING GENERALIZED FUNCTIONS   SCOPUS

    Bouzar, Chikh (ORAN-ESSENIA UNIVERSITY ) , Saidi, Tayeb (UNIVERSITY OF BECHAR)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 391 - 404 , 2010 , 1225-1763 ,

    초록

    The well-known characterizations of the Schwartz space of rapidly decreasing functions is extended to new algebras of rapidly decreasing generalized functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   FUZZY STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION   SCOPUS

    Najati, Abbas (DEPARTMENT OF MATHEMATICS UNIVERSITY OF MOHAGHEGH ARDABILI)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 405 - 417 , 2010 , 1225-1763 ,

    초록

    We prove the generalized Hyers-Ulam stability of the generalized quadratic functional equation $$f(rx\;+\;sy)\;=\;r^2f(x)\;+\;s^2f(y)\;+\;\frac{rs}{2}[f(x\;+\;y)\;-\;f(x\;-\;y)]$$ in fuzzy Banach spaces, where r, s are non-zero rational numbers with $r^2\;+\;s^2\;{\neq}\;1$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   THREE-STEP ITERATIVE ALGORITHMS FOR FIXED POINT PROBLEMS AND VARIATIONAL INCLUSION PROBLEMS   SCOPUS

    Cho, Sun-Young (DEPARTMENT OF MATHEMATICS GYEONGSANG NATIONAL UNIVERSITY ) , Hao, Yan (SCHOOL OF MATHEMATICS PHYSICS AND INFORMATION SCIENCE ZHEJIANG OCEAN UNIVERSITY)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3 ,pp. 419 - 426 , 2010 , 1225-1763 ,

    초록

    In this paper, a three-step iterative method is considered for finding a common element in the set of fixed points of a non-expansive mapping and in the set of solutions of a variational inclusion problem in a real Hilbert space.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지